| Model Number |
195274 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The fsr replaced the red level sensor.The unit operated to manufacturer's specifications.
Event or Problem Description
The field service representative (fsr) reported that during preventive maintenance (pm) of the device, the red level sensor did not pass the alarm test.There was no patient involvement.
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.